MAUDE Adverse Event Report: SPEEDICATH COMPACT FEMALE; SPEEDICATH COMPACT CH14 FEMALE

SPEEDICATH COMPACT FEMALE; SPEEDICATH COMPACT CH14 FEMALE
Model Number 2858401400
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
This case involves a female end-user who is an experienced catheter user (more than 40 years).She describes that the eyelets on the speedicath compact female catheter are cutting and hurting her and that because of this she has suffered from an infection which necessitated a hospital stay.No further information was provided.

Brand Name
SPEEDICATH COMPACT FEMALE
Common Device Name
SPEEDICATH COMPACT CH14 FEMALE
MDR Report Key12507145
Report Number3006606901-2021-00024
Device Sequence Number11038006
Product Code GBM
UDI-Device Identifier05708932020572
UDI-Public05708932020572
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2022
Device Model Number2858401400
Device Catalogue Number28584
Device Lot Number7677106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR